# SDR T17A201610034016

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 2,862 hours, 2,355 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 45AS61014107
- Part serial: 980104
- Condition: Defective
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW NOTICED UNCOMMANDED ROLL TRIM DEFLECTION. CREW DECLARED EMERGENCY AND RETURNED TO DEPARTURE AIRPORT. MAINTENANCE DETERMINED LEFT ROLL TRIM ACTUATOR DEFECTIVE. REPLACED LEFT ROLL TRIM ACTUATOR AND OPERATION CHECKED GOOD.
